# SDR 2025FA0000512

- Difficulty date: July 23, 2025
- Submitted: July 23, 2025
- Operation: General aviation
- Aircraft: N822R
- Make and model: Cirrus SR22T
- Aircraft serial: 0640
- Engine: Cont TSIO550K
- Engine time: 1,401 hours
- System (JASC): 7497 · Ignition System Wiring
- Part: Wire Harness
- Part number: 1042167421
- Condition: Failed Insp
- Stage of operation: CR
- How discovered: O
- Nature of condition: M
- Precautionary procedure: A

## Discrepancy

PILOT OBSERVED #4 CYLINDER TEMPERATURE INDICATING IN THE RED. MADE AN UNSCHEDULED LANDING AT KBOI. LOCAL FBO PERFORMED TROUBLESHOOTING. LOGBOOK ENTRY; "TESTED PROBES WITH SATISFACTORY RESULTS. PERFORMED ENGINE RUN. FOUND LH MAG TO HAVE EXCESSIVE DROP (OVER 900 RPM) AND CAUSE THE ENGINE TO DIE. VERIFIED ENGINE TIMING TO BE WITHIN TOLERANCE. REMOVED IGNITION LEADS AND TESTED WITH HIGH TENSION LEAD TESTER. FOUND UPPER LEAD ON #4 CYL TO BE BAD. REMOVED IGNITION CAP FROM LH MAG AND TESTED CONTINUITY THROUGH LEADS. #4 UPPER FOUND TO HAVE NO CONTINUITY. REQUIRES REPLACEMENT OF IGNITION HARNESS. REMOVED ENGINE IGNITION HARNESS FROM ENGINE AND INSTALLED NEW LH/RH IGNITION HARNESS. WORK COMPLETED IN REFERENCE TO THE CONTINENTAL EMM 6-4.9. DURING OPERATIONAL CHECKS FOUND FAULT NOT CORRECTED AND LH MAGNETO ONLY FIRING ON #4 CYLINDER. REQUIRES REPLACEMENT OF LH MAGNETO.  2. REMOVED FAILED MAGNETO AND INSTALLED OVERHAULED MAGNETO ). PERFORMED TIMING ON LH/RH MAGNETO DURING INSTALLATION. WORK COMPLETED IN REFERENCE TO CONTINENTAL EMM SECTION 10-5. OPERATIONAL CHECK COMPLETED OK.
